Celexa stopped working for me. This is day 1 on Pristiq. Reading pamphlet I see it can create anxiety. I have anxiety 1st and depression once anxiety goes on so long. Doctor and pharmacist told me there are not many side effects but reading reviews they mostly seem negative. Thank you. R. B.
Hi, RB! Pristig is one of the SSRI/SNRI classes of antidepressants commonly prescribed for depression and anxiety and many people report good results. Most side effects associated with these drugs are transient and resolve over several days to a week or two. Another thing to keep in mind is just because this or that is reported as a side effect doesn't mean that you will have that side effect. In fact, most reported side effects occur in only 0.5 to 3% of the millions of users.
Hang in and try to stay positive. You'll probably find the benefits are well worth it!
Best wishes, WCV
RBurch; first all the write up's you get with the medication you can't believe or most would be scared to even take it But this medication as the others in this group of drugs can cause some increase in anxiety for the first 1 or 2 weeks then the side effects that you might get go away mostly.But to get the full benifit of the medication it takes 6 weeks to reach the steady blood level And for most people it does help with both the anxiety and depression. Also, if anxiety after you have been on this for a while does bother you it is not on common for the doctor to add another medication to help more with that. The hard thing with medication if it's in the same class as another medication and that side effect happened with that one then the company also has to list it in the side effects even if it did not happen with that one because the medications are related So alot of confusion starts right there.Best I have found is call the Pharmacist if you notice a side effect and ask about it.They know much more about the medications then most doctors do. You have to go with the flow anxiety and depression kind of go hand in hand if the doctor can control one then the other can be helped too. But if it does become a problem tell your doctor it is not unusual for us to have to take more than one medication.Just remember as I put above it takes awhile to reach the blood level and then if it is going to work well for you By then you well know. Please feel free to post and talk to us that have taken these medications it helps a bit more in my view. hope that helps you some again don't believe everything you read. Have a good weekend. Chuck1957
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've just started Pristiq two days ago for anxiety and depression. My doctor didn't tell me whether?
Posted 17 Apr 2010 • 1 answer
Posted 13 Sep 2010 • 4 answers
Posted 17 Jan 2013 • 1 answer
I am about to go on to Pristiq 100mg after stopping Lexapro 20mg about 4 months ago and now falling?
Posted 7 Jan 2016 • 2 answers
Posted 11 Jan 2016 • 6 answers